IEEE - Institute of Electrical and Electronics Engineers, Inc. - Schur stability of polytopes of bivariate polynomials

ICECS'99. Proceedings of ICECS'99. 6th IEEE International Conference on Electronics, Circuits and Systems

Author(s): Yang Xiao ; Unbehauen, R. ; Xiyu Du
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 January 1999
Conference Location: Pafos, Cyprus, Cyprus
Conference Date: 5 September 1999
Volume: 3
ISBN (Paper): 0-7803-5682-9
DOI: 10.1109/ICECS.1999.814400
Regular:

The necessary and sufficient conditions of Schur stability of polytopes of bivariate polynomials have been established. Based on a simplification, the 2D analysis for stability of polytopes of 2D... View More

Advertisement